Lyme and CPN - Throbbing hands, feet and veins... I'm in insane.

Here's my nightmare:

I've been diagnosed with Lyme disease and it's co-infectionsi Babesia and Bartonella.  I've been in treatment for roughly 2 months and seen great improvement in my symptoms.

My symptoms included fatigue, joint pain and inflammationi, heel pain, random shooting pains, light tingling, testicle pain, muscle twitching, chest tightness, pain and discomfort, shortness of breath, visual floaters and visual static field, peripheral loss, chronic sinus infections, hives and rashes, easy bruising...

I started with Minocycline 100mg and pulsing Zithromax 600mg every other day from each other.  I started taking Plaquenil 200mg twice daiy a few weeks ago.

I've had no real problems with treatment since, except for a feeling like my legs are cramping a little.  Until yesterday, when my feet were tingling pretty hard, and I noticed the sensation was becoming more like the feeling of cut-off circulation.

I tried to lay down to go to sleep, and the feeling traveled into my arms which has never happened before.  I noticed my veins were bulging and they were painful.  I felt pain even in my head, which made me think blood was reaching my brain.  I was able to sleep for a few hours, and when I awoke I was covered in red lines from my mattress (like I slept hard), but it was apparent that it must be because circulation is tight.

I already share my problems on a public Lyme forum, and was given the opinion that I likely have CPNi, because of the vein issue, spider veins, and chest discomfort, tightness and trouble breathing -- which only adds to my nightmare.

Reading a bit through the site, I noticed that my current treatment for Lyme is much like what is used to treat CPN.

I'd like to know is the symptoms I experienced last night are familiar with anyone going through treatment.  I do not have insurance and cannot afford any more hospital visits to be told I am fine.

I understand through Lyme treatment I will have what are called herx reactions, and am wondering if I have CPN as well, can I expect last night's experience to be a part of the process...or should I be worried and need to stop treatment?

Thanks for reading,

TP.

You're not insane.

 A couple of weeks ago, I had throbbing, pins and needles feeling in my right heel. Lasted 2-3 days, went away for 2-3 and then came back for part of a day. During and between those episodes, I had a twitchy thigh muscle on the same leg.

Interpret these things to mean that my body is at work fixing old problems. So far, I've seen nothing that says I'm wrong.

In long-term antibiotic protocolsi, I'm starting to think the "This too shall pass" saying is a good one to keep in mind as new issues pop up.

 

I don't have a firm diagnosis of either CPni or Lyme, but have had many of your symptoms.

CAPi started 10/09 - Doxyi 200mg, Azith 250 MWF, 1 Flagyli pulse. Empirical CAP on suspicion of CPni or tick-borne infection. Primary symptoms are chronic sore throat, muscle pain (jaw, neck, trapezius, all on right side), rosaceai, joint pain.
Don't worry about your 'nightmare'!! A solid Lyme protocol should kill your cpni, too, and a solid cpn protocol should kill your Lyme.

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

That is too bad about paying for hospital trips, only to be told you are fine. They just didn't know what to look for, and didn't recognize what was wrong. What a waste of your money. Cpni infects blood vessels. I have vein and spider veins. Your list of symptoms is familiar to many of us, and you aren't insane.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Did any of you experience the nerve pain I described on Plaquenil or other drugs?

 

If I'm not on a cyst-buster like Flagyli or Tindamax, will I not get better??

Wow, scary stuff. I hope you're feeling better now?  It almost sounds as if you're retaining water (I know guys don't deal with this much). 

If you retain enough water, you DO get that swollen-extremity thing and it does feel like your circulation is limited and the red lines on the swollen body after sleeping thing sounds familiar, too.  Lots of salt lately?  Any changes in diet or supplementsi?  Just to be safe, I'd be pushing fluids.

I don't know enough about Plaquenel to help, but usually, when people here have reactions to it, they report it happens pretty quickly.  If I were you, I'd be on the phone to your Lyme doctor and just ask if this is an expected side-effect.

Oh, if you do have cpni, you do need flagyli or tinidazole.

 

 

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Do you know of anybody here who had trouble with plaquenil?

Also I recommend red root juice (biotta) for swollen legs and lymph flow. Half cup a day, start slowly.

Welcome aboard the crazy train!!!

You may be experiencing the toxic reactions noted in our protocol guide.  I have called myself the Troll Queen for what the herxing does to my brain.

Anway, be sure to educate yourself abou the supplementsi needed & what I call "moppers"  I added Ultra Chitosan to my regime a few years back but it is from seafood for those who may be allergic.  It also must be taken seperately from B vitaminsi as it likes to absorb those too!  Also take lots of C, I take anywhere from 8 - 20 gms a day.  I found that Emergen-C or the like is kind of handy to have around for the times you really are feeling wierd.

 Best wishes toward your wellness & remember to expect the unexpected.

peace

r

 

CFIDSi/ME, FMSi, MCS, IBSi, EBVi, CMV, Cpni, H1, chronic insomnia, Chronic Lyme, HME, Babesia, Natural HRT-menopause, NAC 2.4 gm,Full CAP 6-2-07, all supplementsi+Iodorol, Inositol-depression, ultra Chitosan, L lysine Pulse#27 04-19-10 1gm Flagyli/day-5 days<

"If I'm not on a cyst-buster like Flagyli or Tindamax, will I not get better??"

Flagyl and Tinii will deal the death blows to the infection. I took minocycline and azithromyacin for a month before taking Flagyl. Believe me, Flagyl was the "weapon of mass destruction". Mino and Azith will not work without Flagyl or Tinodazole.They may kill off a few but mainly keep them from replicating.

You need the atomic bomb (Flagyl or Tini) to finish them off--and be prepared for all hell to break loose.

I am now taking Tini as I could not stand the taste of Flagyl for one more year. Tini makes me have a nasty taste in my mouth while I'm taking it but the effect is worth it. At least it is not as nasty tasting as Flagyl when you swollow it.

Raven

Feeling 98% well-going for 100. Very low test for Cpni. CAPi since 8-05 for Cpn/Mycoplasma P.,Lyme, Bartonella, Mold exposure,NACi,BHRT, MethyB12 FIRi Sauna. 1-18-11 begin new treatment plan with naturopath

For me tinii had no bad taste before or after and I can take it first thing in the morning on an empty stomach and never had any stomach upset.   I did have appropriate die off symptoms over the past several years.  I have little reaction now when I take it and I am on intermittent protocol and am very well at this time.  Louise
  • CAPi(TiniOnly): 06/07-02/09 for CFSi<
  • MethylationProtocolSupplements: Started08/08
  • Intermtnt CAP: 02/09-02/10
  • Full MethylProtocol & LDNi 02/09
  • Off CAP: 02/10, cont LDN & MethlyProtocol support
  • <

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.